Ask The Doctor > Pending > Week early brown spotting instead of period on birth control

Week early brown spotting instead of period on birth control

Patient: I’ve been taking ortho cyclen for seven years now. I started it when I was twelve to regulate my periods, but have become sexually active only within the last year. About a week after my last period, my boyfriend and I began having sex for about thirty seconds without a condom before we stopped to put one on. A week before my placebo pills, I started spotting brown. This continued for about a week, I was spotting a mix of brown and red very lightly. I never received my full period and now it is time to begin a new pack. Should I be concerned?

 

 

Symptoms: Brown spotting, missed period, spotting

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment